Alert archive / Florida / River Flood Warnings in 2018

River Flood Warning 2, NWS Jacksonville, FL

January 30, 2018Alachua County, Union County, Florida

NWS Jacksonville, FL issued this river flood warning at Jan 30, 2018, 9:00 AM EST for Alachua County, Union County, Florida. It took effect at Jan 31, 2018, 1:00 AM EST. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Jan 30, 2018, 9:00 AM EST (14:00 UTC)
In effect from
Jan 31, 2018, 1:00 AM EST
Expired
Feb 4, 2018, 1:00 AM EST
In force
4 days
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Flood severity
Minor

Counties Alachua County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 97 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Santa Fe River at Worthington Springs (in NAVD88) (WORF1). The gauge peaked at 17.70 ft at Jan 31, 2018, 11:00 PM EST.

actionminormoderate20406001/3001/3102/0102/0202/0302/0402/05
Action stage
56 ft
Minor stage
59 ft
Moderate stage
64 ft
Major stage
66 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02321500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

614 
WGUS42 KJAX 301400
FLWJAX
Flood Warning
National Weather Service Jacksonville FL
ISSUED BY NATIONAL WEATHER SERVICE TALLAHASSEE FL
900 AM EST Tue Jan 30 2018

...The National Weather Service in Tallahassee has issued a flood 
warning for the following rivers in Florida... 

  Santa Fe River at Worthington Springs affecting Alachua and Union 
  Counties
  Santa Fe River near O'Leno State Park affecting Alachua and 
  Columbia Counties


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts...And be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters...Remember to turn around and do not drown.

For graphical hydrologic information...Please go to weather.gov and 
click on your state. Select Rivers and Lakes under current weather. 
The Advanced Hydrologic Prediction Service page provides current and 
forecast river information...Gage locations...Impacts... and 
historical crest information for all forecast points by clicking on 
each point.

&&

FLC001-125-311400-
/O.NEW.KJAX.FL.W.0002.180131T0600Z-180204T0600Z/
/WORF1.1.ER.180131T0600Z.180201T0600Z.180204T0000Z.NO/
900 AM EST Tue Jan 30 2018

The National Weather Service in Tallahassee has issued a 

* Flood Warning for 
  The Santa Fe River at Worthington Springs.
* from late tonight to late Saturday night...Or until the warning is 
  cancelled.
* At  8:15 AM Tuesday the stage was 58.6 feet.
* Minor flooding is forecast.
* Flood stage is 59.0 feet.
* Forecast...Rise above flood stage after midnight tonight and 
  continue to rise to near 59.4 feet by Wednesday evening.the river 
  will fall below flood stage by Saturday evening.
* Impact...At 59.0 feet...Chastain-Seay Park in Worthington Springs is
  generally closed to the public as access roads within the park 
  become flooded. 
* Impact...At 58.0 feet...Picnic Areas and campsites at Chastain-Seay 
  Park in Worthington Springs begin to flood. 
* Impact...At 56.0 feet...The boat ramp and floating dock at 
  Chastain-Seay Park in Worthington Springs begin to flood.



&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     Wed    Thu    Fri    Sat    Sun

SANTA FE
  Worthington   59  58.6 Tue 08 AM   59.1   59.4   59.4   59.2   58.8


&&


LAT...LON 2995 8253 2996 8251 2993 8242 2992 8242 2992 8247 2993 8253

 

$$

FLC001-023-311400-
/O.NEW.KJAX.FL.W.0003.180201T1200Z-180204T1200Z/
/OLPF1.1.ER.180201T1200Z.180202T0600Z.180204T0600Z.NO/
900 AM EST Tue Jan 30 2018

The National Weather Service in Tallahassee has issued a 

* Flood Warning for 
  The Santa Fe River near O'Leno State Park.
* from Thursday morning to Sunday morning...Or until the warning is 
  cancelled.
* At  8:15 AM Tuesday the stage was 40.5 feet.
* Minor flooding is forecast.
* Flood stage is 43.0 feet.
* Forecast...Rise above flood stage by Thursday morning and continue 
  to rise to near 43.3 feet by Friday early afternoon.the river will 
  fall below flood stage by early Sunday morning.
* Impact...At 43.0 feet...Access to river gage becomes limited as the 
  Bible Camp Road boat ramp becomes flooded and the last half mile of
  Bible Camp Road begins to flood in Columbia County. Overland 
  flooding begins past the Santa Fe River sink in the park and will 
  cut-off access road to south end of the park.
* Impact...At 42.0 feet...Boat ramp at the end of Bible Camp Road 
  begins to flood.
* Impact...At 41.0 feet...Swimming becomes dangerous in the river in 
  the park area.



&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     Wed    Thu    Fri    Sat    Sun

SANTA FE
  O'Leno Stat   43  40.5 Tue 08 AM   42.1   43.0   43.3   43.3   42.9


&&


LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253 2991 8256 2987 8257

 

$$
6 follow-up statements
405 
WGUS82 KJAX 010112
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
812 PM EST Wed Jan 31 2018

...The flood warning continues for the following rivers in Florida...
 
  Santa Fe River Near Worthington Springs affecting Alachua and Union 
  Counties 
  Santa Fe River Near O'Leno State Park affecting Alachua and Columbia
  Counties 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts...And be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters...Remember to turn around and do not drown.

For graphical hydrologic information...Please go to weather.gov and 
click on your state. Select Rivers and Lakes under current weather. 
The Advanced Hydrologic Prediction Service page provides current and 
forecast river information...Gage locations...Impacts... and 
historical crest information for all forecast points by clicking on 
each point.

&&

FLC001-125-020111-
/O.EXT.KJAX.FL.W.0002.000000T0000Z-000000T0000Z/
/WORF1.1.ER.180131T0445Z.180202T0000Z.000000T0000Z.NO/
812 PM EST Wed Jan 31 2018

...Flood Warning extended until further notice...The Flood Warning 
continues for
  The Santa Fe River Near Worthington Springs.
* until further notice...Or until the warning is cancelled.
* At  7:15 PM Wednesday the stage was 59.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 59.0 feet.
* Forecast...The river will continue rising to near 60.0 feet by 
  Friday early afternoon then begin falling.
* Impact...At 60.0 feet...Flooding expands to include other low lying 
  roads, boat ramps, docks and campgrounds in the area. 
* Impact...At 59.0 feet...Chastain-Seay Park in Worthington Springs is
  generally closed to the public as access roads within the park 
  become flooded. 
* Impact...At 58.0 feet...Picnic Areas and campsites at Chastain-Seay 
  Park in Worthington Springs begin to flood. 
* Impact...At 56.0 feet...The boat ramp and floating dock at 
  Chastain-Seay Park in Worthington Springs begin to flood.



&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     Thu    Fri    Sat    Sun    Mon

SANTA FE
  Worthington   59  59.6 Wed 07 PM   59.8   60.0   60.0   59.6   59.2
 
&&


LAT...LON 2995 8253 2996 8251 2993 8242 2992 8242 2992 8247 2993 8253

 

$$

FLC001-023-020111-
/O.EXT.KJAX.FL.W.0003.180201T0600Z-000000T0000Z/
/OLPF1.1.ER.180201T0600Z.180203T1200Z.000000T0000Z.NO/
812 PM EST Wed Jan 31 2018

...Flood Warning extended until further notice...The Flood Warning 
continues for
  The Santa Fe River Near O'Leno State Park.
* from late tonight until further notice...Or until the warning is 
  cancelled.
* At  7:15 PM Wednesday the stage was 42.7 feet.
* Minor flooding is forecast.
* Flood stage is 43.0 feet.
* Forecast...Rise above flood stage by after midnight tomorrow and 
  continue to rise to near 44.2 feet by Saturday early afternoon.
* Impact...At 43.0 feet...Access to river gage becomes limited as the 
  Bible Camp Road boat ramp becomes flooded and the last half mile of
  Bible Camp Road begins to flood in Columbia County. Overland 
  flooding begins past the Santa Fe River sink in the park and will 
  cut-off access road to south end of the park.
* Impact...At 42.0 feet...Boat ramp at the end of Bible Camp Road 
  begins to flood.
* Impact...At 41.0 feet...Swimming becomes dangerous in the river in 
  the park area.




&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     Thu    Fri    Sat    Sun    Mon

SANTA FE
  O'Leno Stat   43  42.7 Wed 07 PM   43.3   43.9   44.2   44.1   43.5
 
&&


LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253 2991 8256 2987 8257

 

$$
051 
WGUS82 KJAX 011446
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
946 AM EST Thu Feb 1 2018

...The flood warning continues for the following rivers in Florida...
 
  Santa Fe River Near Worthington Springs affecting Alachua and Union 
  Counties 
  Santa Fe River Near O'Leno State Park affecting Alachua and Columbia
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts...And be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters...Remember to turn around and do not drown.

For graphical hydrologic information...Please go to weather.gov and 
click on your state. Select Rivers and Lakes under current weather. 
The Advanced Hydrologic Prediction Service page provides current and 
forecast river information...Gage locations...Impacts... and 
historical crest information for all forecast points by clicking on 
each point.

&&

FLC001-125-021445-
/O.EXT.KJAX.FL.W.0002.000000T0000Z-180203T1800Z/
/WORF1.1.ER.180131T0445Z.180201T0515Z.180203T1200Z.NO/
946 AM EST Thu Feb 1 2018

The Flood Warning continues for
  The Santa Fe River Near Worthington Springs.
* until Saturday afternoon...Or until the warning is cancelled.
* At 9:15 AM Thursday the stage was 59.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 59.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday morning.
* Impact...At 59.0 feet...Chastain-Seay Park in Worthington Springs is
  generally closed to the public as access roads within the park 
  become flooded. 
* Impact...At 58.0 feet...Picnic Areas and campsites at Chastain-Seay 
  Park in Worthington Springs begin to flood. 
* Impact...At 56.0 feet...The boat ramp and floating dock at 
  Chastain-Seay Park in Worthington Springs begin to flood.




&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     Fri    Sat    Sun    Mon    Tue

SANTA FE
  Worthington   59  59.5 Thu 09 AM   59.3   59.0   58.7   58.4   58.2


&&


LAT...LON 2995 8253 2996 8251 2993 8242 2992 8242 2992 8247 2993 8253

 

$$

FLC001-023-021445-
/O.EXT.KJAX.FL.W.0003.000000T0000Z-180204T1800Z/
/OLPF1.1.ER.180201T0517Z.180202T0000Z.180204T1200Z.NO/
946 AM EST Thu Feb 1 2018

The Flood Warning continues for
  The Santa Fe River Near O'Leno State Park.
* until Sunday afternoon...Or until the warning is cancelled.
* At 9:15 AM Thursday the stage was 43.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 43.0 feet.
* Forecast...The river will continue rising to near 43.6 feet 
  after midnight tonight. The river will fall below flood stage 
  Sunday morning.
* Impact...At 43.0 feet...Access to river gage becomes limited as the 
  Bible Camp Road boat ramp becomes flooded and the last half mile of
  Bible Camp Road begins to flood in Columbia County. Overland 
  flooding begins past the Santa Fe River sink in the park and will 
  cut-off access road to south end of the park.
* Impact...At 42.0 feet...Boat ramp at the end of Bible Camp Road 
  begins to flood.
* Impact...At 41.0 feet...Swimming becomes dangerous in the river in 
  the park area.




&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     Fri    Sat    Sun    Mon    Tue

SANTA FE
  O'Leno Stat   43  43.5 Thu 09 AM   43.6   43.4   43.0   42.5   42.2


&&


LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253 2991 8256 2987 8257

 

$$
672 
WGUS82 KJAX 020127
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
827 PM EST Thu Feb 1 2018

...The flood warning continues for the following rivers in Florida...
 
  Santa Fe River Near O'Leno State Park affecting Alachua and Columbia
  Counties 
  
  Santa Fe River Near Worthington Springs affecting Alachua and 
  Union Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts...And be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters...Remember to turn around and do not drown.

For graphical hydrologic information...Please go to weather.gov and 
click on your state. Select Rivers and Lakes under current weather. 
The Advanced Hydrologic Prediction Service page provides current and 
forecast river information...Gage locations...Impacts... and 
historical crest information for all forecast points by clicking on 
each point.

&&

FLC001-125-030127-
/O.CON.KJAX.FL.W.0002.000000T0000Z-180203T1800Z/
/WORF1.1.ER.180131T0445Z.180201T0515Z.180203T1200Z.NO/
827 PM EST Thu Feb 1 2018

The Flood Warning continues for
  The Santa Fe River Near Worthington Springs.
* until Saturday afternoon...Or until the warning is cancelled.
* At  8:15 PM Thursday the stage was 59.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 59.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday morning.
* Impact...At 59.0 feet...Chastain-Seay Park in Worthington Springs is
  generally closed to the public as access roads within the park 
  become flooded. 
* Impact...At 58.0 feet...Picnic Areas and campsites at Chastain-Seay 
  Park in Worthington Springs begin to flood. 
* Impact...At 56.0 feet...The boat ramp and floating dock at 
  Chastain-Seay Park in Worthington Springs begin to flood.

&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     Fri    Sat    Sun    Mon    Tue

SANTA FE
  Worthington   59  59.4 Thu 08 PM   59.3   59.0   58.7   58.4   58.2
 
&&


LAT...LON 2995 8253 2996 8251 2993 8242 2992 8242 2992 8247 2993 8253

 

$$

FLC001-023-030127-
/O.EXT.KJAX.FL.W.0003.000000T0000Z-180204T1200Z/
/OLPF1.1.ER.180201T0517Z.180202T0600Z.180204T0600Z.NO/
827 PM EST Thu Feb 1 2018

The Flood Warning continues for
  The Santa Fe River Near O'Leno State Park.
* until Sunday morning...Or until the warning is cancelled.
* At  7:15 PM Thursday the stage was 43.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 43.0 feet.
* Forecast...The river will continue rising to near 43.9 feet by 
  sunrise Friday morning. The river will fall below flood stage 
  early Sunday morning.
* Impact...At 43.0 feet...Access to river gage becomes limited as the 
  Bible Camp Road boat ramp becomes flooded and the last half mile of
  Bible Camp Road begins to flood in Columbia County. Overland 
  flooding begins past the Santa Fe River sink in the park and will 
  cut-off access road to south end of the park.
* Impact...At 42.0 feet...Boat ramp at the end of Bible Camp Road 
  begins to flood.
* Impact...At 41.0 feet...Swimming becomes dangerous in the river in 
  the park area.

&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     Fri    Sat    Sun    Mon    Tue

SANTA FE
  O'Leno Stat   43  43.8 Thu 07 PM   43.9   43.3   42.9   42.4   42.1
 
&&


LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253 2991 8256 2987 8257

 

$$
099 
WGUS82 KJAX 021321
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
821 AM EST Fri Feb 2 2018

...The flood warning continues for the following rivers in Florida...
 
  Santa Fe River Near O'Leno State Park affecting Alachua and Columbia
  Counties 
  
...The flood warning continues for the following rivers in Florida..
  Santa Fe River Near Worthington Springs affecting Alachua and 
  Union Counties 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts...And be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters...Remember to turn around and do not drown.

For graphical hydrologic information...Please go to weather.gov and 
click on your state. Select Rivers and Lakes under current weather. 
The Advanced Hydrologic Prediction Service page provides current and 
forecast river information...Gage locations...Impacts... and 
historical crest information for all forecast points by clicking on 
each point.

&&

FLC001-125-031321-
/O.CON.KJAX.FL.W.0002.000000T0000Z-180203T1800Z/
/WORF1.1.ER.180131T0445Z.180201T0515Z.180203T1200Z.NO/
821 AM EST Fri Feb 2 2018

The Flood Warning continues for
  The Santa Fe River Near Worthington Springs.
* until Saturday afternoon...Or until the warning is cancelled.
* At  7:15 AM Friday the stage was 59.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 59.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...At 59.0 feet...Chastain-Seay Park in Worthington Springs is
  generally closed to the public as access roads within the park 
  become flooded. 
* Impact...At 58.0 feet...Picnic Areas and campsites at Chastain-Seay 
  Park in Worthington Springs begin to flood. 
* Impact...At 56.0 feet...The boat ramp and floating dock at 
  Chastain-Seay Park in Worthington Springs begin to flood.




&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     Sat    Sun    Mon    Tue    Wed

SANTA FE
  Worthington   59  59.2 Fri 07 AM   59.0   58.7   58.4   58.2   58.0


&&


LAT...LON 2995 8253 2996 8251 2993 8242 2992 8242 2992 8247 2993 8253

 

$$

FLC001-023-031321-
/O.EXT.KJAX.FL.W.0003.000000T0000Z-180205T0000Z/
/OLPF1.1.ER.180201T0517Z.180202T0845Z.180204T1800Z.NO/
821 AM EST Fri Feb 2 2018

...Flood Warning extended until Sunday evening...The Flood Warning 
continues for
  The Santa Fe River Near O'Leno State Park.
* until Sunday evening...Or until the warning is cancelled.
* At  7:15 AM Friday the stage was 43.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 43.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday early afternoon.
* Impact...At 43.0 feet...Access to river gage becomes limited as the 
  Bible Camp Road boat ramp becomes flooded and the last half mile of
  Bible Camp Road begins to flood in Columbia County. Overland 
  flooding begins past the Santa Fe River sink in the park and will 
  cut-off access road to south end of the park.
* Impact...At 42.0 feet...Boat ramp at the end of Bible Camp Road 
  begins to flood.
* Impact...At 41.0 feet...Swimming becomes dangerous in the river in 
  the park area.




&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     Sat    Sun    Mon    Tue    Wed

SANTA FE
  O'Leno Stat   43  43.8 Fri 07 AM   43.6   43.2   42.7   42.3   42.0


&&


LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253 2991 8256 2987 8257

 

$$
381 
WGUS82 KJAX 030202
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
902 PM EST Fri Feb 2 2018

...The flood warning continues for the following rivers in Florida...

  Santa Fe River Near Worthington Springs affecting Alachua and 
  Union Counties 
  
  Santa Fe River Near O'Leno State Park affecting Alachua and 
  Columbia Counties 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts...And be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters...Remember to turn around and do not drown.

For graphical hydrologic information...Please go to weather.gov and 
click on your state. Select Rivers and Lakes under current weather. 
The Advanced Hydrologic Prediction Service page provides current and 
forecast river information...Gage locations...Impacts... and 
historical crest information for all forecast points by clicking on 
each point.

&&

FLC001-125-031800-
/O.CON.KJAX.FL.W.0002.000000T0000Z-180203T1800Z/
/WORF1.1.ER.180131T0445Z.180201T0515Z.180203T1200Z.NO/
902 PM EST Fri Feb 2 2018

The Flood Warning continues for
  The Santa Fe River Near Worthington Springs.
* until Saturday afternoon...Or until the warning is cancelled.
* At  8:15 PM Friday the stage was 59.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 59.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...At 59.0 feet...Chastain-Seay Park in Worthington Springs is
  generally closed to the public as access roads within the park 
  become flooded. 
* Impact...At 58.0 feet...Picnic Areas and campsites at Chastain-Seay 
  Park in Worthington Springs begin to flood. 
* Impact...At 56.0 feet...The boat ramp and floating dock at 
  Chastain-Seay Park in Worthington Springs begin to flood.




&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     Sat    Sun    Mon    Tue    Wed

SANTA FE
  Worthington   59  59.1 Fri 08 PM   59.0   58.7   58.5   58.3   58.1
 
&&


LAT...LON 2995 8253 2996 8251 2993 8242 2992 8242 2992 8247 2993 8253

 

$$

FLC001-023-040202-
/O.CON.KJAX.FL.W.0003.000000T0000Z-180205T0000Z/
/OLPF1.1.ER.180201T0517Z.180202T0845Z.180204T1800Z.NO/
902 PM EST Fri Feb 2 2018

The Flood Warning continues for
  The Santa Fe River Near O'Leno State Park.
* until Sunday evening...Or until the warning is cancelled.
* At  8:15 PM Friday the stage was 43.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 43.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday early afternoon.
* Impact...At 43.0 feet...Access to river gage becomes limited as the 
  Bible Camp Road boat ramp becomes flooded and the last half mile of
  Bible Camp Road begins to flood in Columbia County. Overland 
  flooding begins past the Santa Fe River sink in the park and will 
  cut-off access road to south end of the park.
* Impact...At 42.0 feet...Boat ramp at the end of Bible Camp Road 
  begins to flood.
* Impact...At 41.0 feet...Swimming becomes dangerous in the river in 
  the park area.




&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     Sat    Sun    Mon    Tue    Wed

SANTA FE
  O'Leno Stat   43  43.8 Fri 08 PM   43.6   43.1   42.6   42.3   42.1
 
&&


LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253 2991 8256 2987 8257

 

$$
261 
WGUS82 KJAX 031406
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
906 AM EST Sat Feb 3 2018

...The flood warning is cancelled for the following rivers in 
Florida...
 
  Santa Fe River Near Worthington Springs affecting Alachua and 
  Union Counties


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts...And be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters...Remember to turn around and do not drown.

For graphical hydrologic information...Please go to weather.gov and 
click on your state. Select Rivers and Lakes under current weather. 
The Advanced Hydrologic Prediction Service page provides current and 
forecast river information...Gage locations...Impacts... and 
historical crest information for all forecast points by clicking on 
each point.

&&

FLC001-125-031436-
/O.CAN.KJAX.FL.W.0002.000000T0000Z-180203T1800Z/
/WORF1.1.ER.180131T0445Z.180201T0515Z.180203T1030Z.NO/
906 AM EST Sat Feb 3 2018

The Flood Warning is cancelled for
  The Santa Fe River Near Worthington Springs.
* At  8:15 AM Saturday the stage was 59.0 feet.
* Fell below flood stage at  5:30 AM Saturday.
* Flood stage is 59.0 feet.
* Forecast...The river will continue to fall to 58.7 feet by tomorrow
  morning.
* Impact...At 58.0 feet...Picnic Areas and campsites at Chastain-Seay 
  Park in Worthington Springs begin to flood. 
* Impact...At 56.0 feet...The boat ramp and floating dock at 
  Chastain-Seay Park in Worthington Springs begin to flood.



&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     Sun    Mon    Tue    Wed    Thu

SANTA FE
  Worthington   59  59.0 Sat 08 AM   58.7   58.5   58.3   58.1   57.8


&&


LAT...LON 2995 8253 2996 8251 2993 8242 2992 8242 2992 8247 2993 8253

 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this river flood warning went out at Jan 30, 8:59 AM EST, 1 minute earlier.

Area forecast discussion, Jan 30, 8:59 AM EST, 1 minute before
Area Forecast Discussion
National Weather Service Jacksonville FL
Issued by National Weather Service TALLAHASSEE FL
859 AM EST Tue Jan 30 2018

.UPDATE...

No significant changes to the previous forecast appear necessary.

A Canadian high will build south to the lower Miss Valley this
afternoon and across the Carolinas tonight providing an unseasonably
cool northerly flow to the area. Despite full sun...cold air
advection will keep max temps only in the 50s most areas this
afternoon with a few near 60 degree readings across the far south.
Winds drop off across the inland areas tonight with near freezing
temps and frost but coastal areas will be 5 to 10 degrees warmer due
to a NNE breeze off the warmer waters.

&&

.AVIATION...

Prevailing VFR expected. Gusty North winds after 14z today.

&&

.MARINE...

Northwest winds become North and increase to 20 to 25 knots today
and will continue SCA for both offshore and nearshore waters.
Winds/Seas start to decrease some beginning tonight but seas
remain elevated enough for SCA to continue offshore. High pressure
weakens and moves offshore during mid to late week with no
headlines expected. A weak frontal passage expected on Friday with
increasing NE winds on Friday Night into Saturday with at least
SCEC headlines expected.

Rip Currents: Moderate Risk through Wednesday due to long period
easterly swells.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  54  30  58  36 /   0   0   0   0
SSI  54  36  53  42 /   0   0   0   0
JAX  56  32  58  41 /   0   0   0   0
SGJ  56  39  58  47 /   0   0   0   0
GNV  59  33  63  41 /   0   0   0   0
OCF  61  35  64  43 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 10 AM EST Wednesday for Waters from
     Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
     Waters from Fernandina Beach to St. Augustine FL from 20 to
     60 NM-Waters from St. Augustine to Flagler Beach FL from 20
     to 60 NM.

     Small Craft Advisory until 7 PM EST this evening for Coastal
     waters from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM.

&&

DVD/Peterson/Shashy

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 2:09 AM ESTRiver Flood WarningJAXBaker, Nassau56 hr
Jan 30, 9:00 AM ESTRiver Flood WarningJAXAlachua, Columbia7 days

Nearby

River Flood Warnings in Florida, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.